# SDR UHLA201509090693

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,294 hours, 17,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Fod
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER STIFF.  REMOVED FOD AND DOOR ARM LEVER OPERATES NORMALLY IAW AMM 52-12-00 AND AMM 52-42-00.
